Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the conjugacy of injectors

Author: Graham A. Chambers
Journal: Proc. Amer. Math. Soc. 28 (1971), 358-360
MSC: Primary 20.40
MathSciNet review: 0277612
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In their paper, Injektoren endlicher auflösbarer Gruppen, Fischer, Gaschütz and Hartley ask the following question. If $ \mathfrak{F}$ is a normal subgroup closed class of groups and if $ G$ is a finite solvable group which possesses $ \mathfrak{F}$-injectors, is it true that any two $ \mathfrak{F}$-injectors of $ G$ are conjugate in $ G$? A partial answer is given. It is proven that if $ G$ has $ p$-length 1 for each prime $ p$, then the answer to this question is yes.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.40

Retrieve articles in all journals with MSC: 20.40

Additional Information

PII: S 0002-9939(1971)0277612-3
Keywords: Finite solvable group, Fitting class, injector, $ p$-normally embedded subgroup
Article copyright: © Copyright 1971 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia